The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Chapman, S

Chapman, S. J. and Du, Qiang and Gunzburger, Max D (1995) On the Lawrence–Doniach and Anisotropic Ginzburg–Landau Models for Layered Superconductors. SIAM Journal on Applied Mathematics, 55 (1). pp. 156-174. ISSN 1095-712X

Du, Q

Chapman, S. J. and Du, Qiang and Gunzburger, Max D (1995) On the Lawrence–Doniach and Anisotropic Ginzburg–Landau Models for Layered Superconductors. SIAM Journal on Applied Mathematics, 55 (1). pp. 156-174. ISSN 1095-712X

Gunzburger, M

Chapman, S. J. and Du, Qiang and Gunzburger, Max D (1995) On the Lawrence–Doniach and Anisotropic Ginzburg–Landau Models for Layered Superconductors. SIAM Journal on Applied Mathematics, 55 (1). pp. 156-174. ISSN 1095-712X

This list was generated on Thu Oct 23 06:24:56 2014 BST.